Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have breast cancer, spreading to liver, which got treated twice. Chances of occurring again?

User rating for this question
Answered by
Practicing since : 2007
Answered : 1279 Questions
I have breast cancer,which went to my liver,which I beat twice. Will this drug cause it it maybe come back? Also I get th shakes..
Posted Thu, 10 Oct 2013 in Breast Cancer
Answered by Dr. Arif N Khan 31 minutes later
Brief Answer:
kindly answer few questions

Detailed Answer:
Thank you for choosing XXXXXXX

Your query seems truncated. Please write your question again in detail.

I will be better able to help you if you kindly reply me few questions:

1)What are the drugs you are taking currently?
2)Have you undergone any surgery in the past, if yes what type and when it was done?
3)What are your present complaints?
4)Have you done any blood investigations or scans for the same?

Awaiting your reply.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Follow-up: Have breast cancer, spreading to liver, which got treated twice. Chances of occurring again? 40 minutes later
1.Xeloda, pantoprazole,multa vit

2. Left breast removal 1207.
Chemo for liver, came back, seeds to. Liver, clear for 2 yrs, radiation, clear went to #2disk,radiation XXXXXXX 2012'clear hat last pet scan XXXXXXX 1913 cancer #3disk,radiation July 2013'clear. Last blood test shows since I took chemo pill n
My cancer count has gone down as well as my liver. Started to take triamterene 3weeks

No complaints except shakes inside my body
Answered by Dr. Arif N Khan 43 hours later
Brief Answer:
Could be side effect of Chemotherapy agent

Detailed Answer:
I apologize for the late response; I was away from my computer due to unavoidable reasons.
I have analyzed your question completely , shakes could be due to excessive bowel movements due to Xeloda treatment. If you are not having any bowel disturbances or pain abdomen or any giddiness or head ache or decreased urine output , in all these conditions you need to stop taking this medication as it can adversely affect your health.
As you have not mentioned anything regarding review CT(computed tomography scan) , I also advise you to get it done as it will help to find out any other problem which can contribute to this shakes.
Please do not get anxious or stressed out as it can contribute to the present complaints.
Kindly visit your treating physician to get yourself evaluated, kindly do not stop any medications without your doctors advise.
Thank you,
Wish you good health.
Dr Arif

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor